# SDR UIEA2018092302037

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,564 hours, 12,345 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT IDG VALVE STATUS MESSAGE. UPON INSPECTION NO MSG FOUND, CHECK CIRCUIT BREAKER AND FOLLOWED MAINT PROCEDURE PER FIM 24-11-00. OPS CHECK GOOD, NO STATUS MSG. A/C IN NORMAL CONDITION AL TIHIS TIME.
